Translator Disclaimer
2017 Blow-up of multi-componential solutions in heat equations with exponential boundary flux
Fengjie Li, Shimei Zheng, Bingchen Liu
Rocky Mountain J. Math. 47(7): 2295-2321 (2017). DOI: 10.1216/RMJ-2017-47-7-2295

Abstract

This paper deals with heat equations coupled via exponential boundary flux, where the solution is made up of $n$ components. Under certain monotone assumptions, necessary and sufficient conditions are obtained for simultaneous blow-up of at least two components for each initial datum. As for two components blowing up simultaneously, it is interesting that the representations of blow-up rates are quite different with respect to the different blow-up mechanisms and positions between the two components.

Citation

Download Citation

Fengjie Li. Shimei Zheng. Bingchen Liu. "Blow-up of multi-componential solutions in heat equations with exponential boundary flux." Rocky Mountain J. Math. 47 (7) 2295 - 2321, 2017. https://doi.org/10.1216/RMJ-2017-47-7-2295

Information

Published: 2017
First available in Project Euclid: 24 December 2017

zbMATH: 06828641
MathSciNet: MR3748232
Digital Object Identifier: 10.1216/RMJ-2017-47-7-2295

Subjects:
Primary: 35B33, 35B40, 35K05, 35K60

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 7 • 2017
Back to Top